# SDR GLBA96089

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 1148200773
- Condition: Bent
- Location: Nose
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAN - CREW REPORTED, NOSE GEAR GREEN LIGHT DOES NOT ILLUMINATE WITH GEAR SELECTED DOWN.  MAINTENANCE STRAIGHTENED NOSE DOWNLOCK SWITCH CONTACT BRACKET.  SYSTEM OPS CHECK WAS GOOD.  (M)
